I was just prescribed fluticasone nasal spray i took my dose last night for the 1st time, i was fine. Woke up took my 2nd dose along with a prescription from the OBGYN for bacterial infection (metronidazole tab 500mg. take one tablet 2 times a day) last night was i started this presc. also. After I woke up and took my 2nd doses... diarrhea with in an hour... then I started to shake and didn't feel myself, would have been uncomfortable if I would have had to drive anywhere. looked up these meds and it said to not take the allergy if you have an infection. When it was prescribed to me 4 days ago I had not been to the obgyn yet. Can you tell me what is possibly going on
Fluticasone has a steroid component in it and you shouldnt use it if you have a sinus infection because it can mask a sinus infection. I dont think taking it with a vaginal bacterial infection is going to cause you problems. Metronidazole is a pretty harsh antibiotic and many antibiotics can cause diarrhea. Do not drink alcohol while you are taking metronidazole and for at least 3 days after you stop taking it. You may have unpleasant side effects such as fast heartbeats, warmth or redness under your skin, tingly feeling, nausea, and vomiting. Check the labels of any medicines or food products you use to make sure they do not contain alcohol. If you have diarrhea that is watery or bloody, stop taking metronidazole and call your doctor. Do not use anti-diarrhea medicine unless your doctor tells you to.
- Fluticasone Information for Consumers
- Fluticasone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Fluticasone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2014 • 2 answers
Posted 17 Nov 2015 • 1 answer
Posted 27 Jan 2018 • 0 answers
Posted 15 Feb 2018 • 1 answer
Posted 8 May 2018 • 0 answers